# SDR WX0A2025121532668

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 51,692 hours, 38,627 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR R FWD EMER EXIT ECAM ON DESCENT.  RESECURED FWD RT EMERGENCY EXIT DOOR HANDLE COVER IAW AMM 52-70-00-040-010-A.  NO DEFECTS NOTED.
